# SDR CA960419003

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A20
- System (JASC): 2140 · Heating System
- Part: Combustion Tube
- Part number: C10D40M
- Condition: Cracked
- Location: Heater
- Component: Janitrol, C10D40M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A SCHEDULED 500 HOUR HEATER PRESSURE DECAY TEST, LEAKAGE RATE WAS FOUND TO BE EXCESSIVE. UNABLE TO PINPOINT THE EXACT LOCATION DUE TO ACCESS PROBLEMS. HEATER WAS REPLACED AND SENT FOR OVERHAUL.
